MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect prolactin on (b)(6) year old female patient.The results provided were: sid (b)(6) initial= > 100 ng/ml /reference lab result=28.66 ng/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing, field data for architect prolactin reagent lot unknown.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.Statistical process control (spc) analysis was performed for the architect prolactin assay.No unusual variation was observed.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Historical performance in the field of reagent lots using worldwide data through abbottlink was evaluated.The likely cause lot is unknown in this case, however review of the within date lots show that all median values are within specification of the mean indicating that the lots are comparable and performing acceptably in the field.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect prolactin reagent lot unknown.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13933308
Report Number3005094123-2022-00058
Device Sequence Number4654535
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7K76-25
Device Catalogue Number07K76-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexFemale